T-duality in Affine NA Toda Models

Instituto de Física Teórica - IFT/UNESP Rua Pamplona
Czechoslovak Journal of Physics (Impact Factor: 0.57). 10/2004; 54(11):1281-1287. DOI: 10.1007/s10582-004-9790-2
Source: arXiv


The construction of non-Abelian affine Toda models is discussed in terms of its underlying Lie algebraic structure. It is shown that a subclass of such non-conformal two-dimensional integrable models naturally leads to the construction of a pair of actions, which share the same spectra and are related by canonical transformations.

Download full-text


Available from: Galen Sotkov, Jan 13, 2015